# SDR 2004FA0000268

- Difficulty date: November 26, 2003
- Submitted: March 4, 2004
- Operation: General aviation
- Aircraft: N3347A
- Make and model: Piper PA 22-135
- Aircraft serial: 221617
- Engine: Lyc O290*
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Condition: Worn
- Location: Check Valve
- Part time: 1,299 hours
- Component: Check Valve
- Component part number: 492035
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CHECK VALVE BETWEEN THE AUXILIARY FUEL TANK AND THE RT MAIN TANK FAILED, ALLOWING FUEL FROM THE RT MAIN TO DRAIN INTO THE AUX TANK AND OVERFLOW FROM THE FILLER NECK.  THE PUMP AND VALVE ASSEMBLY IS INTENDED TO MOVE FUEL FROM THE AUX TANK TO THE RT MAIN TANK AND PREVENT REVERSE FLOW.  RECOMMEND A POSITIVE SHUT OF VALVE BETWEEN THE RIGHT MAIN TANK AND THE AUX TANK PUMP TO PREVENT AN IN-FLIGHT DRAINING OF FUEL FROM THE RT MAIN TANK.
